The differential analytic index in Simons-Sullivan differential K-theory

Man Ho HO*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
2 Downloads (Pure)


We define the Simons-Sullivan differential analytic index by translating the Freed-Lott differential analytic index via explicit ring isomorphisms between Freed-Lott differential K-theory and Simons-Sullivan differential K-theory. We prove the differential Grothendieck-Riemann-Roch theorem in Simons-Sullivan differential K-theory using a theorem of Bismut.

Original languageEnglish
Pages (from-to)523-535
Number of pages13
JournalAnnals of Global Analysis and Geometry
Issue number4
Publication statusPublished - Dec 2012

Scopus Subject Areas

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

User-Defined Keywords

  • Differential characters
  • Differential K-theory
  • Index theory


Dive into the research topics of 'The differential analytic index in Simons-Sullivan differential K-theory'. Together they form a unique fingerprint.

Cite this